MathSciNet Relay Station
MathSciNet bibliographic data
MR1772427 (2001h:52019) 52C22 (41A65 42B05 46E30)
Kolountzakis, Mihail N. Non-symmetric convex domains have no basis of exponentials. Illinois J. Math. 44 (2000), no. 3, 542–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement